# SDR 99ZZZX4056

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58H
- Make and model: Cessna 414A
- Aircraft serial: 414A0314
- System (JASC): 5540 · Rudder Structure
- Part: Bearing Plate
- Part number: 51310103
- Condition: Misinstalled
- Location: Rudder
- Part time: 6,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER BEARING PLATE, INSTALLED BY MANUFACTURER, IS UPSIDE DOWN ALLOWING BEARING TO MOVE DOWN FROM RUDDER WEIGHT.  THIS CAUSES RUDDER TO FAIRING INTERERENCE (TOP OF HORIZONTAL) AND SEVERE RUBBING OF UPPER RUDDER PIVOT BRACKET TO UPPER BEARING.  (UPPER BRACKET).  MUST REMOVE AND REPLACE LOWER BEARING SUPPORT ASSY.
